# SDR HEEA084329

- Difficulty date: February 11, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- Aircraft time: 2,985 hours
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Switch
- Part number: 407362005103
- Part serial: 2386
- Condition: Failed
- Location: Low Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL LOW LEVEL SWITCH WILL NOT GO OUT.
